MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. ALL POLY PATELLA CEMENTED 32 MM DIAMETER; PROSTHESIS, KNEE

ZIMMER MANUFACTURING B.V. ALL POLY PATELLA CEMENTED 32 MM DIAMETER; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Codes Inflammation (1932); Pain (1994); Swelling (2091); Patient Problem/Medical Problem (2688)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Implant date: (b)(6) 2018.Concomitant medical products: 42522400714, articular surface, lot # 62957509 , 42500006402, femur cemented, lot # 63239724, 42532007102, tibia cemented, lot # 63295727.Multiple mdr reports were filed for this event, please see associated reports: 0001822565 - 2019 - 04627, 3007963827 - 2019 - 00305, 0002648920 - 2019 - 00780.
 
Event or Problem Description
It was reported that approximately 17 months post implantation, the patient has been experiencing pain, swelling, and instability.Attempts have been made and no further information has been provided.
 
Event or Problem Description
It was reported that approximately 3 years post implantation, the patient has been experiencing pain, swelling, and instability.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.Concomitant medical products: 00111214001, bone cement, lot # 82564431 (qty: 2).Multiple mdr reports were filed for this event, please see associated reports: 0001822565 - 2019 - 05301, 0001822565 - 2019 - 05303.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No devices were received; therefore the condition of the components is unknown.The dhr was reviewed and no discrepancies relevant to the reported event were found.Primary operative notes does not suggest any intra operative complications.Office notes state that patient consistently complained about pain, stiffness, range of motion.X-ray shows implants in good position without complications.Patient presented with pain and moderate swelling of bilateral knees, stiffness and antalgic gait with a walker.Office notes state that patient has consistent knee pain 9/10 (severe) as well as consistent low back pain right side greater than left, no instability, tenderness to palpation over the medial and lateral joint lines of the left knee.Mri results state - mild to moderate degenerative changes combined with excess epidural fat in the lower lumbar spine result in areas of spinal canal narrowing, l3-s1 mild to moderate spinal canal stenosis, disc bulge.Root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
ALL POLY PATELLA CEMENTED 32 MM DIAMETER
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
MDR Report Key9252144
Report Number0002648920-2019-00781
Device Sequence Number2363242
Product Code JWH
UDI-Device Identifier00889024247635
UDI-Public(01)00889024247635
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K113369
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2024
Device Model NumberN/A
Device Catalogue Number42540000032
Device Lot Number63314563
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/14/2019
Supplement Date Received by Manufacturer11/26/2019
04/07/2020
Initial Report FDA Received Date10/29/2019
Supplement Report FDA Received Date12/16/2019
04/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Weight136